# SDR SWAA2020083107705

- Difficulty date: July 22, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER LH SIDE BS663 AT MAIN WHEEL WELL COMPARTMENT / REPAIRED VAPOR BARRIER LH SIDE BS 663 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 51- 70-04-2R-10; REP 10. TOOL USED CALIPER P/N: 500-197-30; S/N:A16208709; DUE DATE:15-MAR-21; SCALE P/N:CL5000; S/N:AE-39882; DUE DATE:05- NOV-20; HOTBONDER P/N:HCS9200B-AV; S/N:18185733; DUE DATE:25-OCT-20.
